# SDR CALA9900291

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65196854540
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 3 ENGINE NOSE COWL ACOUSTIC LINING WITH LINING ERODED IN SEVERAL AREAS.  THE NR 3 ENGINE NOSE COWL WAS REMOVED AND REPLACED IAW MM 54-00.
